# SDR 757BJ0004

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,377 hours, 22,556 cycles
- Engine: Rroyce RB211535C37
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING UNDER NR 2 ENGINE.  REPLACED FUEL FLOW GOVERNOR SOLENOID VALVE IAW MM 73-21-15.  OPS CHECK NORMAL DURING ENGINE RUN IAW MM 71-00-00.
